# SDR SWIA201743335

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 36,887 hours, 31,322 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIVE CRACKS AT THE LT MLG TRUNNION.  REPAIRED THE CRACKS IN LT MLG TRUNNION IAW REO.
